Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Besov-Morrey spaces: Function space theory and applications to non-linear PDE
Anna L. Mazzucato.
Trans. Amer. Math. Soc. 355 (2003), 1297-1364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946395
Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II
Martin Dindos.
Trans. Amer. Math. Soc. 355 (2003), 1365-1399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946396
On one-dimensional self-similar tilings and $pq$-tiles
Ka-Sing Lau and Hui Rao.
Trans. Amer. Math. Soc. 355 (2003), 1401-1414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946397
On the capacity of sets of divergence associated with the spherical partial integral operator
Emmanuel Montini.
Trans. Amer. Math. Soc. 355 (2003), 1415-1441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946398
Square-integrability modulo a subgroup
G. Cassinelli and E. De Vito.
Trans. Amer. Math. Soc. 355 (2003), 1443-1465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946399
Lebesgue type decomposition of subspaces of Fourier-Stieltjes algebras
E. Kaniuth, A. T. Lau and G. Schlichting.
Trans. Amer. Math. Soc. 355 (2003), 1467-1490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946400
Some two-step and three-step nilpotent Lie groups with small automorphism groups
S. G. Dani.
Trans. Amer. Math. Soc. 355 (2003), 1491-1503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946401
Quadratic iterations to $𝜋$ associated with elliptic functions to the cubic and septic base
Heng Huat Chan, Kok Seng Chua and Patrick Solé.
Trans. Amer. Math. Soc. 355 (2003), 1505-1520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946402
Higher Weierstrass points on $X_{0}(p)$
Scott Ahlgren and Matthew Papanikolas.
Trans. Amer. Math. Soc. 355 (2003), 1521-1535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946403
On extendability of group actions on compact Riemann surfaces
Emilio Bujalance, F. J. Cirre and Marston Conder.
Trans. Amer. Math. Soc. 355 (2003), 1537-1557
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946404
Local geometry of singular real analytic surfaces
Daniel Grieser.
Trans. Amer. Math. Soc. 355 (2003), 1559-1577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946405
Approximation of plurisubharmonic functions by multipole Green functions
Evgeny A. Poletsky.
Trans. Amer. Math. Soc. 355 (2003), 1579-1591
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946406
Monomial bases for $q$-Schur algebras
Jie Du and Brian Parshall.
Trans. Amer. Math. Soc. 355 (2003), 1593-1620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946407
Logmodularity and isometries of operator algebras
David P. Blecher and Louis E. Labuschagne.
Trans. Amer. Math. Soc. 355 (2003), 1621-1646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946408
The $D$–module structure of $R[F]$–modules
Manuel Blickle.
Trans. Amer. Math. Soc. 355 (2003), 1647-1668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946409
Seiberg-Witten invariants, orbifolds, and circle actions
Scott Jeremy Baldridge.
Trans. Amer. Math. Soc. 355 (2003), 1669-1697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946410
Couples contacto-symplectiques
Gianluca Bande.
Trans. Amer. Math. Soc. 355 (2003), 1699-1711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946411
Projectively flat Finsler metrics of constant flag curvature
Zhongmin Shen.
Trans. Amer. Math. Soc. 355 (2003), 1713-1728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1946412